# SDR USAA2012101200001

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 39,953 hours, 11,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EXIT LIGHT COVER MISSING AT R4 DOOR LOWER.  INSTALLED NEW EMERGENCY EXIT ASSEMBLY.  OP'S NORMAL.
